MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CP HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CP HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a second draw sample from a patient on an advia centaur cp system which was considered discordant with the lower result from a prior sample draw and the subsequent sample draws.A siemens customer service engineer was dispatched to the customer¿s site.During this visit, the cse performed a total service visit (tsv), sample air pump calibration (32%), and verified fluidics for dispense/aspiration.The dispense/aspiration volumes and the sample air pump were all in specification.No visual abnormalities noted.The calibration and quality control (qc) were acceptable at the time of the event.The patient sample was spun for 8 minutes at 4000 rpm.Siemens healthcare diagnostics is investigating.
 
Event or Problem Description
A falsely elevated high-sensitivity troponin i (tnih) result was obtained on a second draw sample from a patient on an advia centaur cp system which was considered discordant with the lower result from a prior sample draw and subsequent sample draws.The second draw sample was repeated, and the results were lower and in line with the other draws.It is unknown if the falsely elevated result was reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated high-sensitivity troponin i (tnih) result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2023-00193 on june 27, 2023.A united states (us) customer contacted a siemens customer care center to report a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a second draw sample from a patient on an advia centaur cp system which was considered discordant with the lower result from a prior sample draw and the subsequent sample draws.On july 06, 2023 additional information: siemens investigated.The initial issue was reported as advia centaur cp initial high-sensitivity troponin i (tnih) result on one patient elevated (>ifu 99th% reference 47 pg/ml) but low/normal on repeats.The sample was collected in a lithium heparin tube, and spun for 8 minutes, at 4,000 rpm.Siemens investigation included an assessment of reagent, instrument, and sample data.Reagent issues were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.Assessment of instrument performance included a review of qc within acceptable limits at the time the sample was run.A customer service engineer (cse) performed total service call and found no issues.Based on the available information, the cause of the discordant result is consistent with preanalytical variables.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.No further evaluation of the device is required.In section h6, the investigation finding and investigation conclusion codes were updated.

Brand Name
ADVIA CENTAUR CP HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
e. walpole MA 02032
Manufacturer Contact
eiman sulieman
333 coney street
e. walpole, MA 02032
7372808688
MDR Report Key17210471
Report Number2432235-2023-00193
Device Sequence Number12428834
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public00630414602912
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown